# SDR RAAA98E4002

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Web
- Condition: Cracked
- Location: Bs 173.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED, NR 1 CHECK FOUND FLT STATION PRESSURE DECK WEB CRACKED LBL 43 TO LBL 55 AT FS 173.3.  REPAIRED PER SRM 53-1-5, FIG 1 AND 53-2-1, FIG 2 (SHEET 5) AND (SHEET 3).  M-54 NR 51.
